# SDR YENA20160424350

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 53,421 hours, 18,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3339
- Condition: Failed
- Location: Emergency Lights
- Part time: 60,028 hours, 22,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND THAT SOME OF THE SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE; R & R EPSU AT, 13WL, AFT GALLEY IAW AMM 33-51-38.  ALSO, R & R SHORTED WIRE HARNESS AT 5751 VC IAW AMM 33-51-14.  PERFORMED OPS CHECK.  OPS CHECK PASSED.
